MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Model Number 4085 Surgical Table
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the reported event, the patient was positioned with the table slide fully extended to the head end.User facility personnel disengaged the floor locks to change the orientation of the table when the table began to tip due to instability.The reported event is attributed to user error.The user facility personnel should not have unlocked the table floor locks prior to centering and leveling the tabletop with the patient over the column.The 4085 surgical table operator manual states (1-1), "warning - tipping hazard: do not disengage floor locks when patient is on table.However, if table needs to be repositioned within operating room with patient aboard, proceed as directed in section 2.2, patient positioning and weight limitation." the operator manual further states (2-3), "2.2 patient positioning and weight limitation.Table repositioning with patient - not for patient transport.If the table needs to be repositioned within the operating room with the patient aboard utilize the following procedure: 1.Ensure patient is properly secured.2.Center and level tabletop with patient over column." a steris service technician arrived onsite to inspect the table and confirmed the table to be operating according to specification.No repairs were required, and the table was returned to service.The user facility was counseled on the proper use and operation of the 4085 surgical table, specifically to ensure that the tabletop is leveled and centered prior to disengaging the floor locks.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel disengaged the floor locks to their 4085 surgical table causing the table to begin to tip.The table was stabilized, and the procedure was completed successfully.No report of injury or procedure delay.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17267867
Report Number1043572-2023-00123
Device Sequence Number20803858
Product Code FQO
UDI-Device Identifier00724995154776
UDI-Public00724995154776
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 Surgical Table
Device Catalogue NumberST013501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown